MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522610
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an endoscopic submucosal dissection (esd) procedure for bleeding, performed on (b)(6) 2025.During the procedure, the clamp head of the handle could not be released after being pushed and pulled multiple times.The procedure was completed using another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good-faith efforts.
 
Additional Manufacturer Narrative
Block a2: date of birth: it was reported that the date of birth was (b)(6) 1967.Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.
 
Additional Manufacturer Narrative
Block a2: date of birth: it was reported that the date of birth was (b)(6) 1967.Block h6: imdrf device code a15 captures the reportable event of the clip being unable to be released from the catheter.Block h11: the returned resolution clip was analyzed, and a visual evaluation noted that the device returned with the clip assembly stuck into the bushing, and the outer sheath did not return.Microscopic inspection was performed; however, no activations were performed.No other problems with the device were noted.The reported events of clip unable to release from catheter was confirmed.Upon analysis, tit was found that the clip had evidence of soft deployment, as the clip was detached from the bushing but still attached to the control wire.This might occur due to operational factors during the procedure, such as the physician's technique during the deployment of the clip, the scope position/angle, or detachment of the capsule due to hitting a surface.However, these are only hypotheses.After the soft deployment occurs, it could happen that upon reopening the clip, the capsule gets detached, and when the physician tries to close it again, a misalignment of the capsule bushing can cause it to get stuck into the bushing during retraction.With all available information, the most probable root cause of this complaint is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an endoscopic submucosal dissection (esd) procedure for bleeding, performed on (b)(6) 2025.During the procedure, the clamp head of the handle could not be released after being pushed and pulled multiple times.The procedure was completed using another resolution clip device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23817650
Report Number3005099803-2025-06730
Device Sequence Number13114074
Product Code PKL
UDI-Device Identifier08714729504795
UDI-Public(01)08714729504795(17)270423(10)33888744
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00522610
Device Catalogue NumberM00522610
Device Lot Number0033888744
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight55 KG